Periodic Orbits

G. H. Darwin Cambridge

TBD mathscidoc:1701.33325

Acta Mathematica, 21, (1), 99-242, 1897.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 210 downloads ] [ 0 comments ]
@inproceedings{g.1897periodic,
  title={Periodic Orbits},
  author={G. H. Darwin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203002260959034},
  booktitle={Acta Mathematica},
  volume={21},
  number={1},
  pages={99-242},
  year={1897},
}
G. H. Darwin. Periodic Orbits. 1897. Vol. 21. In Acta Mathematica. pp.99-242. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203002260959034.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved